# SDR RAIA9910023

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice
- Condition: Failed
- Location: Rt Prop
- Part time: 7,466 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

JFK- RIGHT PROP DEICE FAILED.  MAINTENANCE REPLACED RIGHT PROP.
